RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1998, Volume 63, Issue 3, Pages 451–456 (Mi mz1302)  

This article is cited in 1 scientific paper (total in 1 paper)

Almost-periodic solutions to systems of differential equations with fast and slow time in the degenerate case

A. Yu. Ukhalov

P. G. Demidov Yaroslavl State University

Abstract: We consider a system of ordinary first-order differential equations. The right-hand sides of the system are proportional to a small parameter and depend almost periodically on fast time and periodically on slow time. With this system, we associate the system averaged over fast time. We assume that the averaged system has a structurally unstable periodic solution. We prove a theorem on the existence and stability of almost periodic solutions of the original system.

DOI: https://doi.org/10.4213/mzm1302

Full text: PDF file (168 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1998, 63:3, 396–400

Bibliographic databases:

UDC: 517.927
Received: 29.02.1996
Revised: 14.10.1996

Citation: A. Yu. Ukhalov, “Almost-periodic solutions to systems of differential equations with fast and slow time in the degenerate case”, Mat. Zametki, 63:3 (1998), 451–456; Math. Notes, 63:3 (1998), 396–400

Citation in format AMSBIB
\Bibitem{Ukh98}
\by A.~Yu.~Ukhalov
\paper Almost-periodic solutions to systems of differential equations with fast and slow time in the degenerate case
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 3
\pages 451--456
\mathnet{http://mi.mathnet.ru/mz1302}
\crossref{https://doi.org/10.4213/mzm1302}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1631901}
\zmath{https://zbmath.org/?q=an:0919.34040}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 3
\pages 396--400
\crossref{https://doi.org/10.1007/BF02317788}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000075783100017}


Linking options:
  • http://mi.mathnet.ru/eng/mz1302
  • https://doi.org/10.4213/mzm1302
  • http://mi.mathnet.ru/eng/mz/v63/i3/p451

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Demenchuk, AK, “Almost periodic weakly irregular solutions of ordinary nonlinear differential systems”, Differential Equations, 38:8 (2002), 1202  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
  • Математические заметки Mathematical Notes
    Number of views:
    This page:222
    Full text:74
    References:33
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019